# SDR USAA960721

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 947-967
- Part time: 35,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOND 2 INCH BY 12 INCH CORRODED AREA BS 947 TO 967 STRINGER 25R.  REMOVED CORRODED STRINGER RADIUS FILLER AND SPLICED IN NEWE RADIUS FILLER (ACTUAL STRINGER NOT AFFECTED BY CORROSION) LESS THAN ONE POUND ADDED.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
